MathSciNet Relay Station
MathSciNet bibliographic data
MR476640 10C30 (20G20)
Vinberg, È. B.; Kaplinskaja, I. M. The groups $O\sb{18,1}(Z)$ and $O\sb{19,1}(Z)$. (Russian) Dokl. Akad. Nauk SSSR 238 (1978), no. 6, 1273–1275.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement